Vol. 282, No. 1, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the half-space theorem for minimal surfaces in Heisenberg space
1–7

Tristan Alex

Extending smooth cyclic group actions on the Poincaré homology sphere
9–25

Nima Anvari

A short proof of the existence of supercuspidal representations for all reductive $p$-adic groups
27–34

Raphaël Beuzart-Plessis

Quantum groups and generalized circular elements
35–61

Michael Brannan and Kay Kirkpatrick

Volumes of Montesinos links
63–105

Kathleen Finlinson and Jessica S. Purcell

Minimal surfaces with two ends which have the least total absolute curvature
107–144

Shoichi Fujimori and Toshihiro Shoda

Multiplicité du spectre de Steklov sur les surfaces et nombre chromatique
145–171

Pierre Jammes

$E$-polynomial of the $\mathrm{SL}(3,\mathbb{C})$-character variety of free groups
173–202

Sean Lawton and Vicente Muñoz

The Blum–Hanson property for $\mathcal C(K)$ spaces
203–212

Pascal Lefèvre and Étienne Matheron

Crossed product algebras and direct integral decomposition for Lie supergroups
213–232

Karl-Hermann Neeb and Hadi Salmasian

Associated primes of local cohomology modules over regular rings
233–255

Tony J. Puthenpurakal